# SDR P2EA01095

- Difficulty date: June 14, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RIGHT WING NR 6 LEADING EDGE SLAT WITH DELAMINATION AT TRAILING EDGE AREA, FROM SS 352 TO SS 360 AND FROM SS 417 TO SS 430.  (M)
